A class of iterative methods for solving nonlinear projection equations

Research output: Journal article publicationJournal articleAcademic researchpeer-review

103 Citations (Scopus)

Abstract

A class of globally convergent iterative methods for solving nonlinear projection equations is provided under a continuity condition of the mapping F. When F is pseudomonotone, a necessary and sufficient condition on the nonemptiness of the solution set is obtained.
Original languageEnglish
Pages (from-to)123-140
Number of pages18
JournalJournal of Optimization Theory and Applications
Volume91
Issue number1
DOIs
Publication statusPublished - 1 Jan 1996
Externally publishedYes

Keywords

  • Continuity
  • Iterative methods
  • Projection equations
  • Variational inequalities

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this